×

zbMATH — the first resource for mathematics

Étale descent for overconvergent \(F\)-isocrystals and rationality of \(L\)-functions of abelian schemes. (Descente étale des \(F\)-isocristaux surconvergents et rationalité des fonctions \(L\) de schémas abéliens.) (French) Zbl 1060.14028
Summary: Let \(k\) be a field of characteristic \(p>0\) and \(S\) a smooth separated \(k\)-scheme; three types of results are proved:
(1) étale descent for overconvergent \(F\)-isocrystals on \(S\);
(2) full faithfulness of restriction functors to a dense open subscheme of \(S\), between \(F\)-isocrystals;
(3) a \(p\)-adic cohomological expression of the \(L\)-function of an abelian scheme on \(S\) and its rationality.

MSC:
14F30 \(p\)-adic cohomology, crystalline cohomology
14F20 Étale and other Grothendieck topologies and (co)homologies
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Amice Y. , Les nombres p -adiques , PUF , 1975 . MR 447195 | Zbl 0313.12104 · Zbl 0313.12104
[2] Artin M. , Grothendieck A. , Verdier J.-L. , Théorie des topos et cohomologie étale des schémas, Tome 3 , Lecture Notes in Math. , 305 , Springer , 1973 . MR 354654 | Zbl 0245.00002 · Zbl 0245.00002 · doi:10.1007/BFb0070714
[3] Berthelot P. , Cohomologie rigide et théorie de Dwork : le cas des sommes exponentielles , in: Cohomologie p -adique , Astérisque , 119-120 , SMF , 1984 . MR 773087 | Zbl 0577.14013 · Zbl 0577.14013
[4] Berthelot P. , Géométrie rigide et cohomologie des variétés algébriques de caractéristique p , in: Bulletin de la SMF, mémoire n^\circ 23, tome 114/fasc.2 , 1986 , pp. 7 - 32 . Numdam | MR 865810 | Zbl 0606.14017 · Zbl 0606.14017 · numdam:MSMF_1986_2_23__R3_0 · eudml:94864
[5] Berthelot P. , Cohomologie rigide et cohomologie rigide à supports propres , Prépublication 96-03 de Rennes, 1996.
[6] Berthelot P. , Finitude et pureté cohomologique en cohomologie rigide , Invent. Math. 128 ( 1997 ) 329 - 377 . MR 1440308 | Zbl 0908.14005 · Zbl 0908.14005 · doi:10.1007/s002220050143
[7] Berthelot P. , Breen L. , Messing W. , Théorie de Dieudonné cristalline II , Lecture Notes in Math. , 930 , Springer , 1982 . MR 667344 | Zbl 0516.14015 · Zbl 0516.14015
[8] Berthelot P. , Messing W. , Théorie de Dieudonné cristalline III : théorèmes d’équivalence et de pleine fidélité , The Grothendieck Festschrift Vol. I, Progress in Math. , 86 , Birkhäuser , 1990 . MR 1086886 | Zbl 0753.14041 · Zbl 0753.14041
[9] Bourbaki N. , Algèbre commutative, chap. I à X. · Zbl 0205.34302
[10] Chai C.L. , Siegel moduli schemes and their compactifications over C , in: Arithmetic Geometry, Cornell, Silverman , Springer , 1986 . MR 861978 | Zbl 0603.14027 · Zbl 0603.14027
[11] Chiarellotto B., Tsuzuki N. , Cohomological descent of rigid cohomolgy for etale coverings , preprint, janvier 2001. MR 1997987 · Zbl 1167.14306
[12] Crew R. , F -isocrystals and p -adic representations , in: Algebraic Geometry Bowdoin 1985 , Proceedings of Symposia in Pure Math. , 46 , 1987 , pp. 111 - 138 . MR 927977 | Zbl 0639.14011 · Zbl 0639.14011
[13] Crew R. , The p -adic monodromy of a generic abelian scheme in characteristic p , Contemporary Math. 133 ( 1992 ). MR 1183970 | Zbl 0785.14009 · Zbl 0785.14009
[14] Deligne P. , La conjecture de Weil I , Publ. Math IHES 43 ( 1974 ) 273 - 308 . Numdam | MR 340258 | Zbl 0287.14001 · Zbl 0287.14001 · doi:10.1007/BF02684373 · numdam:PMIHES_1974__43__273_0 · eudml:103930
[15] Deligne P. , La conjecture de Weil II , Publ. Math. IHES 52 ( 1980 ) 137 - 252 . Numdam | MR 601520 | Zbl 0456.14014 · Zbl 0456.14014 · doi:10.1007/BF02684780 · numdam:PMIHES_1980__52__137_0 · eudml:103970
[16] Demazure M. , Grothendieck A. , Schémas en groupes II , Lecture Notes in Math. , 152 , Springer , 1970 . MR 274458 · Zbl 0209.24201
[17] Grothendieck A. , Revêtements étales et groupe fondamental , Lecture Notes in Math. , 224 , Springer , 1971 . MR 354651 · Zbl 0234.14002
[18] Elkik R. , Solutions d’équations à coefficients dans un anneau hensélien , Ann. Scient. Éc. Norm. Sup., 4 6 ( 1973 ) 553 - 604 . Numdam | MR 345966 | Zbl 0327.14001 · Zbl 0327.14001 · numdam:ASENS_1973_4_6_4_553_0 · eudml:81927
[19] Étesse J.-Y. , Rationalité et valeurs de fonctions L en cohomologie cristalline , Annales Inst. Fourier 38 ( 4 ) ( 1988 ) 33 - 92 . Numdam | MR 978241 | Zbl 0624.14016 · Zbl 0624.14016 · doi:10.5802/aif.1149 · numdam:AIF_1988__38_4_33_0 · eudml:74817
[20] Étesse J.-Y. , Relèvement de schémas et algèbres de Monsky-Washnitzer : théorèmes d’équivalence et de pleine fidélité , Rend. Sem. Mat. Univ. Padova 107 ( 2002 ) 111 - 138 . Numdam | MR 1926205 | Zbl 02216809 · Zbl 1165.14306 · eudml:108573
[21] Étesse J.-Y. , Relèvement de schémas abéliens, F -isocristaux et fonctions L , Journal für die reine und angewandte Mathematik 535 ( 2001 ) 51 - 63 . MR 1837095 | Zbl 0987.14013 · Zbl 0987.14013 · doi:10.1515/crll.2001.045
[22] Étesse J.-Y. , F -isocristaux convergents et fonctions L : la conjecture de Dwork pour la fonction zêta-unité , preprint Rennes, juin 2000.
[23] Étesse J.-Y. , Le Stum B. , Fonctions L associées aux F -isocristaux surconvergents I : interprétation cohomologique , Math. Annalen 296 ( 1993 ) 557 - 576 . MR 1225991 | Zbl 0789.14015 · Zbl 0789.14015 · doi:10.1007/BF01445120 · eudml:165100
[24] Faltings G. , Chai C.L. , Degeneration of abelian varieties , Ergebnisse der Math., 3 Folge , 22 , Springer , 1990 . MR 1083353 | Zbl 0744.14031 · Zbl 0744.14031
[25] Grothendieck A. , Techniques de construction et théorèmes d’existence en géométrie algébrique. IV : les schémas de Hillbert , in: Sém. Bourbaki, exp. n^\circ 221 (mai 1961) , Collection Hors Série Société Mathématique de France , 6 , 1995 , pp. 249 - 276 . Numdam | MR 1611822 | Zbl 0236.14003 · Zbl 0236.14003 · numdam:SB_1960-1961__6__249_0 · eudml:109614
[26] Grothendieck A., J. Dieudonné J. , Eléments de Géométrie Algébrique , chap. I (Springer, Coll. Grundlehren 166) ; chap. II, III, IV ( Publ. Math. IHES , 8 , 11 , 17 , 20 , 24 , 28 , 32 ).
[27] de Jong A.J. , Smoothness, semi-stability and alterations , Publ. Math. IHES 83 ( 1996 ) 51 - 93 . Numdam | MR 1423020 | Zbl 0916.14005 · Zbl 0916.14005 · doi:10.1007/BF02698644 · numdam:PMIHES_1996__83__51_0 · eudml:104112
[28] Katz N. , Messing W. , Some consequences of the Riemann hypothesis for varieties over finite fields , Invent. Math. 23 ( 1974 ) 73 - 77 . MR 332791 | Zbl 0275.14011 · Zbl 0275.14011 · doi:10.1007/BF01405203 · eudml:142251
[29] Knus M.-A. , Ojanguren M. , Théorie de la descente et algèbres d’Azumaya , Lecture Notes in Math. , 389 , Springer , 1974 . MR 417149 | Zbl 0284.13002 · Zbl 0284.13002 · doi:10.1007/BFb0057799
[30] Moret-Bailly L. , Pinceaux de variétés abéliennes , Astérisque , 129 , SMF , 1985 . MR 797982 | Zbl 0595.14032 · Zbl 0595.14032
[31] Milne J.-S. , Etale Cohomology , Princeton University Press , 1980 . MR 559531 | Zbl 0433.14012 · Zbl 0433.14012
[32] Milne J.-S. , Jacobian varieties , in: Arithmetic Geometry, Cornell, Silverman , Springer , 1986 . MR 861976 | Zbl 0604.14018 · Zbl 0604.14018
[33] Monsky P. , Washnitzer G. , Formal cohomology I , Annals of Math. 88 ( 2 ) ( 1968 ) 181 - 217 . MR 248141 | Zbl 0162.52504 · Zbl 0162.52504 · doi:10.2307/1970571
[34] Mumford D. , Fogarty J. , Kirwan F. , Geometric Invariant Theory , Ergebnisse der Math. , 34 , Springer , 1994 . MR 1304906 | Zbl 0797.14004 · Zbl 0797.14004 · doi:10.1007/978-3-642-57916-5
[35] Ogus A. , F -isocrystals and de Rham cohomology II: convergent isocrystals , Duke Math. J. 51 ( 1984 ) 765 - 850 . Article | MR 771383 | Zbl 0584.14008 · Zbl 0584.14008 · doi:10.1215/S0012-7094-84-05136-6 · minidml.mathdoc.fr
[36] Ogus A. , The Convergent Topos in Characteristic p , The Grothendieck Festschrift Vol. III, Progress in Math. , 88 , Birkhäuser , 1990 . MR 1106913 | Zbl 0728.14020 · Zbl 0728.14020
[37] van der Put M. , The cohomology of Monsky and Washnitzer , in: Bulletin de la SMF, mémoire n^\circ 23, tome 114/ fasc. 2 , 1986 , pp. 33 - 60 . Numdam | MR 865811 | Zbl 0606.14018 · Zbl 0606.14018 · numdam:MSMF_1986_2_23__33_0 · eudml:94862
[38] Raynaud M. , Anneaux locaux henséliens , Lecture Notes in Math. , 169 , Springer , 1970 . MR 277519 | Zbl 0203.05102 · Zbl 0203.05102
[39] Raynaud M. , Faisceaux amples sur les schémas en groupes et les espaces homogènes , Lecture Notes in Math. , 119 , Springer , 1986 . MR 260758 | Zbl 0195.22701 · Zbl 0195.22701 · doi:10.1007/BFb0059504
[40] Serre J.-P. , Corps locaux , Hermann , 1968 . MR 354618 | Zbl 0137.02601 · Zbl 0137.02601
[41] Tsuzuki N. , Morphisms of F -isocrystals and the finite monodromy theorem for unit-root F -isocrystals , preprint, 1997. MR 1885826 · Zbl 1055.14022
[42] Tsuzuki N. , On the Gysin isomorphism of rigid cohomology , Hiroshima Math. J. 29 ( 3 ) ( 1999 ) 479 - 527 . MR 1728610 | Zbl 1019.14007 · Zbl 1019.14007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.